Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1979, Volume 47, Issue 3

On the Stability of Dynamic Processes in Economic Theory<733:OTSODP>2.0.CO;2-R
p. 733-738

Claude d’Aspremont, Jacques H. Dreze

The notion of stability in the sense of Lyapunov is applied to economic dynamic processes of the Champsaur-Dreze-Henry type.

Log In To View Full Content

Journal News